Asymptotic behavior of solutions of differential equations with piecewise constant arguments


AKHMET M.

APPLIED MATHEMATICS LETTERS, vol.21, no.9, pp.951-956, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 9
  • Publication Date: 2008
  • Doi Number: 10.1016/j.aml.2007.10.008
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.951-956

Abstract

The main goal of the work is to obtain sufficient conditions for the asymptotic equivalence of a linear system of ordinary differential equations and a quasilinear system of differential equations with piecewise constant argument. (c) 2007 Elsevier Ltd. All rights reserved.